# SDR 20000517SH008

- Difficulty date: May 4, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N560VR
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600480
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 66420003
- Condition: Worn
- Location: Nlg
- Part time: 899 hours
- Component: Nose Strut, Cessna
- Component part number: 664200048
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RESEAL OF NLG STRUT, NOTICED THAT A 1 INCH BY 1.50 INCH AREA OF CHROME PLATING WAS WORN OFF THE AFT SIDE OF THE PISTON AND FORK ASSEMBLY 6 INCHES FROM TOP.  (X)
